MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion

ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion
Model Number 2120
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump did not maintain the correct date and time.The issue was identified during testing.During inspection of the returned cadd-solis pump, a cracked downstream occlusion (dso) seal was observed.There was no patient involvement associated with this event, and no patient harm was reported.
 
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.The event history log (ehl) was reviewed, and no service history was identified within the previous 12 months.Visual inspection and functional testing were performed, which confirmed that the downstream occlusion (dso) seal was cracked.Corrective actions included replacement of the printed wiring assembly (pwa) board, dso seal, dso sensor, and upstream occlusion (uso) seal.The probable cause was determined to be unknown.The device passed all functional testing after repair.

Brand Name
CADD-Solis VIP Ambulatory Infusion Pump
Common Device Name
Pump, Infusion
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50947545
Report Number3012307300-2026-09054
Device Sequence Number10451640
Product Code FRN
UDI-Device Identifier15019517150001
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2120-0105-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown